Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 141, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2021, 10:41 PM EDT for Chenango County, Delaware County, Otsego County, New York. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2021, 10:41 PM EDT (02:41 UTC)
- Expired
- Jul 7, 2021, 11:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chenango County, NY, Delaware County, NY, Otsego County, NY
The radar
The Albany radar (KENX), 59 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 11:00 PM EDT | TSTM WND DMG | 3 Sse Corbett, NY | TREES DOWN. ALSO, WATER AND ROCKS OVER FULLER HILL ROAD. VIA DISPATCH SCANNER. RADAR ESTIMATED TIME. |
| Jul 7, 11:05 PM EDT | TSTM WND DMG | Downsville, NY | TREE DOWN ON WIRES. |
| Jul 7, 11:40 PM EDT | TSTM WND DMG | Downsville, NY | TREE DOWN ON WIRES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 2:41 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 821 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
The text
As transmitted.
270
WUUS51 KBGM 080241
SVRBGM
NYC017-025-077-080345-
/O.NEW.KBGM.SV.W.0141.210708T0241Z-210708T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
1041 PM EDT Wed Jul 7 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Otsego County in central New York...
Delaware County in central New York...
Central Chenango County in central New York...
* Until 1145 PM EDT.
* At 1041 PM EDT, severe thunderstorms were located along a line
extending from near Plymouth to near Harvard, moving east at 45
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE... These storms have produced widespread downed trees and
wires with widespread power outages.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Oneonta, Norwich, Sidney, Walton, Delhi, Davenport, Guilford,
Roxbury, Worcester and Middlefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
4212 7456 4204 7474 4198 7519 4260 7582
4280 7466 4276 7467 4263 7463 4252 7471
4242 7461 4235 7443
TIME...MOT...LOC 0241Z 259DEG 39KT 4257 7569 4208 7519
HAIL...1.00IN
WIND...60MPH
$$
MWG2 follow-up statements
962
WWUS51 KBGM 080326
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
1126 PM EDT Wed Jul 7 2021
NYC017-080335-
/O.CAN.KBGM.SV.W.0141.000000T0000Z-210708T0345Z/
Chenango NY-
1126 PM EDT Wed Jul 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHENANGO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central New York.
LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
4212 7456 4204 7474 4204 7500 4267 7526
4280 7466 4276 7467 4263 7463 4252 7471
4242 7461 4235 7443
TIME...MOT...LOC 0325Z 259DEG 39KT 4266 7509 4216 7459
$$
NYC025-077-080345-
/O.CON.KBGM.SV.W.0141.000000T0000Z-210708T0345Z/
Otsego NY-Delaware NY-
1126 PM EDT Wed Jul 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR CENTRAL OTSEGO AND CENTRAL DELAWARE COUNTIES...
At 1125 PM EDT, Severe thuhnderstorms were located along a line
extending from Hartwick to Arkville, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE... Reports of downed trees and wires with these storms.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Oneonta, Delhi, Davenport, Roxbury, Worcester, Middlefield, Hartwick,
Maryland, Cooperstown and Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
4212 7456 4204 7474 4204 7500 4267 7526
4280 7466 4276 7467 4263 7463 4252 7471
4242 7461 4235 7443
TIME...MOT...LOC 0325Z 259DEG 39KT 4266 7509 4216 7459
HAIL...1.00IN
WIND...60MPH
$$
MWG107
WWUS51 KBGM 080344
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
1144 PM EDT Wed Jul 7 2021
NYC025-077-080353-
/O.EXP.KBGM.SV.W.0141.000000T0000Z-210708T0345Z/
Otsego NY-Delaware NY-
1144 PM EDT Wed Jul 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OTSEGO AND CENTRAL
DELAWARE COUNTIES WILL EXPIRE AT 1145 PM EDT...
The storms which prompted the warning will move out of the area
shortly. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central New York.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.
LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
4212 7456 4204 7474 4204 7500 4267 7526
4280 7466 4276 7467 4263 7463 4252 7471
4242 7461 4235 7443
TIME...MOT...LOC 0343Z 259DEG 39KT 4269 7485 4219 7435
$$
MWGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 10:31 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 7, 10:31 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 1031 PM EDT Wed Jul 7 2021 .SYNOPSIS... A Great Lakes storm system will keep showers and thunderstorms in the forecast through the end of the week. A brief dry period is possible Saturday, though another chance of showers and thunderstorms is possible on Sunday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 1020 PM Update: Made some adjustments to PoPs, but otherwise forecast remains on track. An intense line of thunderstorms continues to move through the Twin Tiers with elevated DCAPE values allowing for strong downdrafts. Widespread tree damage has been reported with these storms. Gradual weakening is expected over the next few hours. 655 PM Update: A Severe Thunderstorm Watch remains in effect until 11PM this evening for portions of the area (southern Finger Lakes region southward through Northeast PA). As expected, scattered thunderstorms have developed along a stationary frontal boundary located across the Southern Tier of NY/southern Finger Lakes. Some of these have reached severe strength, producing locally damaging winds. These storms will slowly drift southeastward this evening. Meanwhile, another batch of showers and thunderstorms is located across Central PA and moving northeastward towards Northeast PA. These two batches will likely converge, continuing the thunderstorm threat through the evening. Instability will wane by the late evening, therefore ending the severe weather threat by 11PM. With this update, made minor adjustments to PoPs to reflect latest radar trends. Also added in mention of damaging winds and frequent lightning this evening for the areas located in the Severe Thunderstorm Watch. Otherwise, the forecast remains on track and the previous discussion remains valid. Previous Discussion: The environment still looks favorable for some scattered, strong thunderstorms through this evening. In areas across the southern Finger Lakes and Susquehanna Regions and southward across NEPA, CAPE values exceed 1500 J/kg with 0-6km Bulk Shear values of 25-30 kts. While there have been one or two isolated storms to pop up, hi-res models suggest a later event, mainly this evening through tonight. Later tonight, the environment does begin to stabilize, which would limit the severe threat. However, there does appear that there will be enough instability to support some scattered thunderstorms overnight, especially across CNY. A trough over the Great Lakes moves closer to our region overnight. This will advect tropical moisture from Elsa into the area supporting another round of rain showers Thursday morning. Some model guidance does suggest the potential for some thunderstorms as well, but confidence is too low to include thunder during the morning hours when the environment will be more stable. Temperatures this afternoon are in the 80s and low 90s after clearer skies and no thunderstorm activity allowed us get closer to our forecasted highs today. Overnight lows will remain mild as temps will only fall into the 60s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... Upper level trough will move into western NY by midday Thursday, leading to increasing shower coverage through the late morning hours. Heavier precip will be focused east of I-81 in the afternoon, especially as a low level jet noses into the Poconos and Catskills. Models/Ensembles still have considerable uncertainty over a possible "predecessor-event" band setting up over NE PA and eastern NY. this would be associated with a combination of strong low/mid level moisture advection from the LLJ and enhanced upper level diffluence being in the right entrance region of a jet streak over eastern ON/western QC and the left exit region of more subtle 50-60 knot jet streak over eastern PA into far SE NY. Some models focus the heavier precip with this feature over the Adirondacks, while others stretch it further back into NE PA. Thu AM-Thu PM precip amounts of 1-2 inches (lower end) or 2-3 inches (higher end scenario) over the far eastern CWA by themselves wouldn't be too troublesome. Flash flood risk will mainly depend on cumulative antecedent conditions. Essentially, those areas that are hard hit by locally heavy rainfall this (Wed) evening, will be far more susceptible for flooding Thursday afternoon/evening. For this reason, we decided to hold off on issuing a Flash Flood Watch until the most susceptible areas can be assessed later tonight. There's still a small chance that Elsa could continue to trend further to the west, bringing the western fringes of the deeper tropical moisture (i.e., PWAT >2.2 inches) into the Cats/Poconos Thursday Night or Friday morning, but at this point it looks like it'll remain just to our east. Otherwise, lingering rain showers will diminish west to east through Friday, with a few additional pop-up showers or thunderstorms out west later in the afternoon. Saturday looks to be dry (at last!) with temperatures mainly in the mid 70s to lower 80s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Continued unsettled weather is expected during the long term period with multiple chances for scattered showers and thunderstorms. A large upper level ridge will be building off the Mid-Atlantic coast and a moist southerly flow will develop across Central NY and Northeast PA. Multiple disturbances are expected to ride along the top of the ridge, leading to daily chances for scattered showers and thunderstorms. Continued to go close to NBM for PoPs, but just eliminated any mention of likely PoPs being this far out in the forecast period. A gradual warming trend is expected during the long term. Highs in the upper 70s to lower 80s are expected Sunday and Monday. Then highs in the lower to mid 80s are expected for Tuesday and Wednesday. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... While most terminals are VFR as of the 00Z TAF issuance, this will be rather short lived. Scattered showers and thunderstorms are expected to move through the area and possibly impact all terminals this evening, especially KELM, KBGM, and KAVP. Included two hour TEMPO groups for the time period where thunderstorms are most likely at these terminals. That being said, amendments are possible to further fine-tune the threat for thunderstorms. Behind the main batch of showers and thunderstorms, patchy fog and/or lower ceilings are expected. IFR conditions are expected at most terminals late tonight/early Thursday morning. Additional showers and thunderstorms are expected to move through the area on Thursday, especially during the afternoon. Right now, confidence for thunder is only high enough to include in the TAFs at KAVP and KBGM for the very end of the TAF period. This will be fine-tuned in the upcoming TAF issuances. Outlook... Thursday evening through Friday...Additional scattered showers and thunderstorms possible with associated intermittent restrictions, especially Thursday evening. Friday night through Saturday...Mainly VFR; small chance of a shower/brief restriction. Sunday through Monday...Mainly VFR; chance for showers/thunderstorms and associated restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BTL NEAR TERM...BJG/BTL SHORT TERM...MPH LONG TERM...BJG AVIATION...BJG
Hazardous weather outlook, Jul 7, 4:36 PM EDT, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 436 PM EDT Wed Jul 7 2021 NYZ009-015>018-036-037-082045- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison- Southern Oneida- 436 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An eastward moving storm system will interact with moisture partly from the remnants of Elsa. Rain showers and thunderstorms will increase on Thursday and Thursday night, and a few heavier showers could lead to localized flooding, though this risk will be higher further to the east. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ022>025-044-055-PAZ038-082045- Steuben-Schuyler-Chemung-Tompkins-Cortland-Tioga-Bradford- 436 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An eastward moving storm system will interact with moisture partly from the remnants of Elsa. Rain showers and thunderstorms will increase on Thursday and Thursday night, and a few heavier showers could lead to localized flooding, though this risk will be higher over areas east of I-81. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-082045- Chenango-Otsego-Broome-Delaware-Sullivan-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 436 PM EDT Wed Jul 7 2021 ...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. An eastward moving storm system will interact with moisture from the remnants of Elsa. Rain showers and thunderstorms could become heavy Thursday afternoon and Thursday night, with localized flooding possible, especially in areas which have received heavy rainfall in recent days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Special weather statement, Jul 7, 9:57 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Binghamton NY
957 PM EDT Wed Jul 7 2021
NYZ057-PAZ040-080230-
Delaware-Northern Wayne-
957 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DELAWARE AND
NORTHERN WAYNE COUNTIES...
At 957 PM EDT, a strong thunderstorm was located near Shehawken, or
17 miles south of Deposit, moving northeast at 30 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Hancock, Starrucca, Hiawatha, Shehawken, Starlight, Equinunk,
Peabrook, Fishs Eddy, Orson and Lake Como.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.
LAT...LON 4186 7514 4185 7514 4184 7513 4174 7539
4181 7547 4185 7548 4204 7522 4189 7507
TIME...MOT...LOC 0157Z 232DEG 24KT 4181 7539
MWGLocal storm report, Jul 7, 10:05 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1005 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG OWEGO 42.10N 76.26W
07/07/2021 TIOGA NY 911 CALL CENTER
TREE DOWN ON VEHICLE. OTHER TREES AND WIRES
DOWN.
&&Local storm report, Jul 7, 10:11 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1011 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG 3 NE BIRCHARDVILLE 41.88N 75.97W
07/07/2021 SUSQUEHANNA PA 911 CALL CENTER
TREES DOWN ON COLE ROAD.
&&
BJGLocal storm report, Jul 7, 10:17 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1017 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG 2 SW VESTAL 42.06N 76.08W
07/07/2021 BROOME NY NWS EMPLOYEE
TREE DOWN BLOCKING ECHO ROAD.
&&
BJGLocal storm report, Jul 7, 10:38 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1038 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL 1 W ENDICOTT 42.10N 76.08W
07/07/2021 U1.00 INCH BROOME NY PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, Jul 7, 10:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1040 PM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM TSTM WND DMG 1 NE PORT CRANE 42.18N 75.82W
07/07/2021 BROOME NY PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:00 PM EDT | Areal Flood Advisory | BGM | Steuben | 2 hr |
| Jul 7, 8:07 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 38 min |
| Jul 7, 8:21 PM EDT | Flash Flood Warning | BGM | Steuben | 2 hr |
| Jul 7, 8:38 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben, Tioga | 67 min |
| Jul 7, 8:54 PM EDT | Areal Flood Advisory | BGM | Chemung, Steuben | 119 min |
| Jul 7, 9:24 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 66 min |
| Jul 7, 10:06 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 54 min |
| Jul 7, 10:29 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 76 min |
| Jul 7, 10:51 PM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 2 hr |
| Jul 7, 11:24 PM EDT | Areal Flood Advisory | BGM | Delaware | 99 min |
| Jul 7, 11:33 PM EDT | Areal Flood Advisory | BGM | Sullivan | 93 min |
| Jul 8, 9:33 AM EDT | Flash Flood Watch | BGM | Delaware, Sullivan | 25 hr |
| Jul 8, 10:16 AM EDT | Areal Flood Advisory | BGM | Sullivan | 119 min |
| Jul 8, 10:57 AM EDT | Special Weather Statement | BGM | Sullivan | 33 min |
| Jul 8, 4:06 PM EDT | Special Weather Statement | BGM | Cayuga | 24 min |
| Jul 8, 4:18 PM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 27 min |
| Jul 8, 4:49 PM EDT | Special Weather Statement | BGM | Oneida | 41 min |
| Jul 8, 7:04 PM EDT | Special Weather Statement | BGM | Madison, Oneida | 41 min |
| Jul 8, 7:30 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 45 min |
| Jul 8, 7:37 PM EDT | Special Weather Statement | BGM | Sullivan | 38 min |
| Jul 8, 7:40 PM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 75 min |
| Jul 8, 7:44 PM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.